Statistique/Probabilités
Loi de type Chung en norme de Hölder pour les accroissements locaux du mouvement Brownien
[Chung's law type for increments of Brownian motion in Hölder norm]
Comptes Rendus. Mathématique, Volume 336 (2003) no. 12, pp. 1029-1032.

In this Note, we establish a de Acosta (1985) type strong law for a family of Hölder norms. More precisely, we obtain, for α∈(0,1/2), the exact rate of convergence, as h↓0, of

T α,f (h):= inf 0t1-h(2h log (1/h)) -1/2 (W(t+h·)-W(t))-f α
when f𝒮 satisfies 0 1 {d duf(u)} 2 du<1, where 𝒮 denotes the Strassen (1964) set.

Dans cette Note, nous établissons une loi limite presque sûre de type de Acosta (1985) pour une famille de normes Höldériennes. Plus précisément, nous obtenons, pour α∈(0,1/2), la vitesse de convergence, lorsque h↓0, de la quantité

T α,f (h):= inf 0t1-h(2h log (1/h)) -1/2 (W(t+h·)-W(t))-f α
lorsque f𝒮 vérifie 0 1 {d duf(u)} 2 du<1, où 𝒮 désigne l'ensemble de Strassen (1964).

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(03)00237-1
Lucas, Alain 1; Thilly, Emmanuel 1

1 Laboratoire de mathématiques Nicolas Oresme, Université de Caen, IUT de Caen, 11, boulevard Jules Ferry, 14100 Lisieux, France
@article{CRMATH_2003__336_12_1029_0,
     author = {Lucas, Alain and Thilly, Emmanuel},
     title = {Loi de type {Chung} en norme de {H\"older} pour les accroissements locaux du mouvement {Brownien}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1029--1032},
     publisher = {Elsevier},
     volume = {336},
     number = {12},
     year = {2003},
     doi = {10.1016/S1631-073X(03)00237-1},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(03)00237-1/}
}
TY  - JOUR
AU  - Lucas, Alain
AU  - Thilly, Emmanuel
TI  - Loi de type Chung en norme de Hölder pour les accroissements locaux du mouvement Brownien
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 1029
EP  - 1032
VL  - 336
IS  - 12
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(03)00237-1/
DO  - 10.1016/S1631-073X(03)00237-1
LA  - fr
ID  - CRMATH_2003__336_12_1029_0
ER  - 
%0 Journal Article
%A Lucas, Alain
%A Thilly, Emmanuel
%T Loi de type Chung en norme de Hölder pour les accroissements locaux du mouvement Brownien
%J Comptes Rendus. Mathématique
%D 2003
%P 1029-1032
%V 336
%N 12
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(03)00237-1/
%R 10.1016/S1631-073X(03)00237-1
%G fr
%F CRMATH_2003__336_12_1029_0
Lucas, Alain; Thilly, Emmanuel. Loi de type Chung en norme de Hölder pour les accroissements locaux du mouvement Brownien. Comptes Rendus. Mathématique, Volume 336 (2003) no. 12, pp. 1029-1032. doi : 10.1016/S1631-073X(03)00237-1. http://www.numdam.org/articles/10.1016/S1631-073X(03)00237-1/

[1] de Acosta, A. On the functional form of Lévy's modulus of continuity for Brownian motion, Z.W.G., Volume 69 (1985), pp. 567-579

[2] Baldi, P.; Ben Arous, G.; Kerkyacharian, G. Large deviations and the Strassen theorem in Hölder norm, Stochastic Process. Appl., Volume 42 (1992), pp. 171-180

[3] Baldi, P.; Roynette, B. Some exact equivalents for the Brownian motion in Hölder norm, Probab. Theory Related Fields, Volume 93 (1992), pp. 457-484

[4] P. Berthet, Vitesses de recouvrement dans les lois fonctionnelles du logarithme itéré pour les increments du processus empirique uniforme avec applications statistiques, Thèse de l'Université Paris 6, 1996

[5] Berthet, P. Functional law and clustering rates for sets of Wiener process in Hölder topology, Limit Theorems in Probability and Statistics, Balatonlelle, 1999, Janos Bolyai Mathematical Society, Budapest, 2002, pp. 159-179

[6] Csörgő, M.; Révész, P. How small are the increments of a Wiener process?, Stochastic Process. Appl., Volume 8 (1979), pp. 119-129

[7] Gorn, N.; Lifshits, M. Chung's law and Csáki function, J. Theoret. Probab., Volume 12 (1999), pp. 399-420

[8] Kuelbs, J.; Li, W. Small ball estimates for Brownian motion and the Brownian sheet, J. Theoret. Probab., Volume 6 (1993), pp. 547-577

[9] Lévy, P. Processus Stochastique et Mouvement Brownien, Gauthier-Villars, 1948

[10] Lucas, A. Fractale aléatoires de type Chung pour les accroissements du processus de Wiener, C. R. Acad. Sci. Paris, Ser. I, Volume 326 (1998), pp. 1123-1126

[11] Strassen, V. An invariance principle for the law of the iterated logarithm, Z.W.G., Volume 3 (1964), pp. 211-226

[12] Wei, Q. Functional modulus of continuity for Brownian motion in Hölder norm, Chinese Ann. Math. Ser. B, Volume 22 (2001), pp. 223-232

Cited by Sources: